Heart & Cardiology/Vertigo-Headache

Advertisement


Question
QUESTION: Dear Sir,

I am at 77.Since Sept.2011,I once take in the morning Espin-2.5mg & Atenij 25mg,as my BP was remaining 160/95mmHg.It got stabilized after about 4months.
On periodic monitoring,it remains now at 120/80mm.Hg.
Except externally enlarged prostate,I have no other issue.
(My phycian precribed Himplasia & Veltam Plus once in the morning/night respectvely since April 2013 & my Urination frequency remains 3/4times at night.I am comfortable sincethen,as Surgery is not envisage on ruling out Cancer after conducting Ultrasonic,PSA,Free PSA.monitoring peak flow,residual/Void vol.etc.
I was informed by Urologist that if percentage of Free PSA to total PSA is more than 26%then risk is 2-3%.In my case:Free PSA divided by Total PSA:2.35/8.75=27%.)

Of late,on 21st.Sept.,after performing regular light exercise when I got up from sleeping position,I had severe Vertigo.
I went in Sleep position for 5minutes & then it became normal.
I observe same phenomena everyday when I get-up from bed.I have some headache all these days.(but subsided on taking Crocin-on first day)

I anticipate it may disappear as the duration of Vertigo is reduced after two days.I do my daily activities without any problem-walking, light excercise & even driving.
I was told that this may happen on sudden jerk on getting up,from horizontal lying position,as floating brain get disturbed.

Do you anticipte any issue concerning BP?Due to age,my anxiety level remains high.


Kindly review & advise whether I need to for any checks/Treatment & precautions.
Thanking you for your help.
With warm regards,
anil.

ANSWER: Hi,

What time of day do you take the medicines,

The symptoms you describe may also be of orthostasis that can be affected by low blood pressure,

I suggest you measure your heart rate and blood pressure at the time of symptoms to see if there is a correlation,

Hope that was helpful.

---------- FOLLOW-UP ----------

QUESTION: Dear Sir,

You are absolutely right as I took meds.in the morning & then BP was checked.

My vertigo is somehow subsided but headache continues.

Sir,at 77 I am feared of stopping meds as it is since last 4years,when my diastolic pressure was observed 95-100mmHg.It was only as precautinary.

Kindly appreciate my anxiety level & advise,as Physician was unable to diagnosed,except to prescibe Crocin for headache-gives only temporary relief.

Thanking you,
regards,
anil

Answer
Hi,

Im not entirely sure about the headache,

I suggest keep a blood pressure diary, sometimes low blood pressure chronically or high blood pressure can cause headache, its also possible the blood pressure isn't related, it may also be worth seeing a neurologist to see vascular causes of headache,

Hope that was helpful,  

Heart & Cardiology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Mustafa Ahmed MD

Expertise

Cardiology, Interventional Cardiology, Cardiac Surgery, Hypertension, Pulmonary Embolism, Structural and Valve Disease

Experience

Board Certification Internal Medicine and Cardiology Interventional and Structural Cardiology

Organizations
http://blog.myheart.net

Publications
Multiple Publications In High Quality Peer Reviewed Journals. Internationally Recognized.

Education/Credentials
MD from The Royal Victoria University of Manchester, England Medicine, Cardiology, Interventional Cardiology, Research Training - University of Alabama

©2016 About.com. All rights reserved.